I was taking zoloft for 2 weeks and my doctor switched me to celexa so I wouldn't have as much of a sexual decline. A week later, my testicles started hurting like I had been kicked there. Has anyone ever experience that as a side effect of this medication. I am not taking any other meds at this time
I would suggest you see you doctor as soon as possible.
Decreased sexual desire or ability is a side effect of Celexa but if you have pain in your testicles you really should be checked out. This may be an unknown side effect of Celexa?
I too am experiencing pain in my testicles since I started taking sertraline about a month and a half ago. I was switched to citalopram two weeks ago because I was having a hard time reaching orgasm. But now my testicles hurt quite often. It's like they are being squeezed. I was hoping it would just go away since. Both drugs I have taken takes 3-5 weeks to help with the anxiety discomfort I was originally prescribed for. But now this. I have not spoken to my doctor yet and was hoping to find an answer on the web. I am not the only one with this issue.
I just got back from the doctor this morning. He doesn't think the Celexa would cause the pain. But the sertraline may be. Since it takes about 4 weeks to get fully into your system, there may still be traces of it there that may still be causing the discomfort. He checked my testicles and they are fine and was glad to see they were being supported by me wearing brief style underwear instead of boxer style. For now he is just taking me off of all meds except my lisinopril for high blood pressure. This is in hopes to flush my system of any risidual drug. Then see if the pain subsides before trying something else for whatever is causing my "anxiety". Which I don't feel like I have anxiety, just symptoms that nobody has figured out the cause for.
Lexapro gave me testicular tenderness. It was like someone thumped me in the nuts.
Anyone who reads this thread, just be patient with the antidepressants you take, I tried several one and all of them caused testicle pain in the begining but after 2-3 weeks the pain was completely gone. Now I'm on Zoloft since half a year and I am depression and pain free!
I was on Zoloft 2 weeks and am getting testicle pain. Does it go away eventually or should I switch?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.